Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 26, 2011, 6:15 PM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 6:15 PM EDT (22:15 UTC)
- Expired
- Jun 26, 2011, 6:39 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Beaufort County, SC, Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 43 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
253 WUUS52 KCHS 262215 SVRCHS SCC013-029-262315- /O.NEW.KCHS.SV.W.0137.110626T2215Z-110626T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 615 PM EDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA... SOUTH CENTRAL COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 715 PM EDT * AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...9 MILES NORTHEAST OF GARDENS CORNER...MOVING SOUTHEAST AT 10 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... * SOME LOCATIONS IN THE WARNING INCLUDE... GARDENS CORNER...DALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024. && LAT...LON 3261 8042 3248 8070 3266 8081 3274 8058 TIME...MOT...LOC 2215Z 318DEG 10KT 3268 8063 $$
1 follow-up statement
041 WWUS52 KCHS 262239 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 639 PM EDT SUN JUN 26 2011 SCC013-029-262250- /O.CAN.KCHS.SV.W.0137.000000T0000Z-110626T2315Z/ COLLETON SC-BEAUFORT SC- 639 PM EDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEAUFORT AND SOUTH CENTRAL COLLETON COUNTIES HAS BEEN CANCELLED... AT 635 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED. LAT...LON 3261 8042 3248 8070 3266 8081 3274 8058 TIME...MOT...LOC 2240Z 318DEG 10KT 3263 8057 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:31 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 26, 5:31 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 531 PM EDT SUN JUN 26 2011 .SYNOPSIS... THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN INLAND TROUGH OF LOW PRESSURE INTO MID WEEK BEFORE A COLD FRONT APPROACHES FROM THE NORTHWEST. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED FORECASTS TO ACCOUNT FOR NEAR TERM CONVECTIVE IMPACTS THROUGH THIS EVENING. INSTABILITY/DOWNDRAFT CAPES EXCEEDING 1000 J/KG AND COMPLEX BOUNDARY INTERACTIONS WILL CONTINUE TO SUPPORT BRIEF/PULSE SEVERE THUNDERSTORMS INLAND THROUGH SUNSET. ATTENTION SHIFTS UPSTREAM WHERE A QLCS HAS DEVELOPED AND IS ADVANCING INTO N GA. SEVERAL OF THE HIGHER RESOLUTION MODELS ARE GIVING SIGNALS THAT TSTMS COULD ORGANIZE AND MAKE A POSSIBLE RUN FOR CENTRAL AND INTERIOR PORTIONS OF SOUTHEAST GEORGIA LATER THIS EVENING...POTENTIALLY IN THE FORM OF QLCS OR AT LEAST SEVERAL MULTICELLULAR CLUSTERS. BY THE TIME ACTIVITY WOULD REACH THIS FAR TO THE SOUTHEAST...THE SEA BREEZE WILL BE POSITIONED WELL INLAND WITH DEWPOINTS RECOVERING BACK INTO THE 70S. THIS COULD BE ENOUGH TO SUPPORT ISOLATED- SCATTERED TSTMS...ESPECIALLY ACROSS THE SOUTHWEST ZONES AFTER SUNRISE. GIVEN THE LACK OF 0-6KM BULK SHEAR...THE DEGREE OF ORGANIZATION WILL BE HIGHLY DEPENDENT ON MESOSCALE PROCESSES WHICH IS TOUGH TO GAGE WITH MUCH SKILL THIS FAR OUT. WILL GO WITH A 20/40 POP REGIME TO COVER THE EVENING HOURS WITH THE HIGHEST POPS CENTERED ROUGHLY ALONG AND SOUTHWEST OF A MILLEN-STATESBORO- LUDOWICI LINE. DCAPES ARE PROGGED TO HOLD IN THE 1200-1400 J/KG RANGE WHICH WILL SUPPORT A RISK FOR DAMAGING WINDS...ESPECIALLY IF UPSTREAM ACTIVITY ORGANIZES. CONVECTIVE DEBRIS WILL GRADUALLY DIMINISH OVERNIGHT WITH LOWS IN THE LOWER-MID 70S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A WEAK MID AND UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN 1/3 OF THE U.S. ON MONDAY. BY TUESDAY AND WEDNESDAY...THE UPPER PATTERN WILL BEGIN TO AMPLIFY...AS A RIDGE BUILDS OVER THE CENTRAL PORTION OF THE COUNTRY...WHICH THEN SHARPENS THE DOWNSTREAM TROUGH OVER THE EASTERN PORTION OF THE U.S.. A WEAK SURFACE COLD FRONT WILL APPROACH FROM THE NORTH BY LATER TUESDAY/EARLY WEDNESDAY. THE GFS AND GEM MODELS INDICATE THAT THIS BACKDOOR TYPE FRONT WILL GET INTO THE NORTHERN PORTION OF THE FORECAST AREA ON WEDNESDAY...THEN WEAKEN AND LIFT BACK NORTHWARD BEYOND THE SHORT TERM PERIOD. MONDAY AND MONDAY NIGHT...A WEAK SURFACE LEE TROUGH WILL AGAIN BE PRESENT OVER THE UPSTATE...AS WELL AS AN AFTERNOON SEABREEZE AND THE POSSIBILITY OF A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA LATER IN THE DAY WITHIN THE WEAK UPPER LEVEL NW FLOW. THESE FEATURES...ALONG WITH SUFFICIENT DEEP LAYER MOISTURE AND INSTABILITY...IS EXPECTED TO RESULT IN SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THEREFORE...HAVE MAINTAINED LOW END CHANCE POPS. DESPITE UPPER HEIGHTS NOT BEING ABNORMALLY HIGH FOR THIS TIME OF YEAR...VERY WARM MID LEVEL TEMPS WILL ALLOW FOR SURFACE MAX TEMPS TO ONCE AGAIN REACH THE MID TO UPPER 90S MOST PLACES EXCEPT RIGHT NEAR THE COAST. EXPECT ANY CONVECTION TO DIE DOWN DURING THE EVENING WITH MIN TEMPS IN THE LOWER TO MID 70S. TUESDAY AND TUESDAY NIGHT...MODELS APPEAR TO BE INDICATING BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THIS PERIOD AS A WEAK SURFACE FRONT MOVES TOWARD THE REGION FROM THE NNW. DEEP LAYER SW FLOW WILL HOLD SEABREEZE CLOSER TO THE COAST...ESPECIALLY SOUTH OF THE SAVANNAH RIVER. HAVE KEPT CHANCE POPS FOR THE AFTERNOON AND INTO THE EVENING. THE NAM SHOWS PRECIP CONTINUING THROUGH MUCH OF THE NIGHT AS CONVECTION AND ASSOCIATED BOUNDARIES MOVE FROM NW TO SE INTO THE REGION. FOR NOW HAVE KEPT CHANCE POPS FROM AFTERNOON THROUGH THE NIGHT...BUT UNCERTAINTY FOR NIGHT POPS IS HIGHER. MID LEVEL TEMPERATURES ARE STILL DEPICTED IN THE MODELS TO BE WARM ENOUGH TO PRODUCE MID TO UPPER 90S FOR HIGHS...BUT CONCERNED THAT IF CONVECTIVE COVERAGE AND CLOUD COVER IS HIGHER...THIS MAY HELP KNOCK MAXES DOWN. WEDNESDAY...LATEST MODEL RUNS SEEM TO BE TRENDING TOWARD A DRIER/LOWER POP DAY. THIS FORECAST WILL LARGELY DEPEND ON THE SOUTHWARD EXTENT OF THE WEAK COLD FRONT. AS MENTIONED ABOVE...BOTH THE GEM AND THE GFS INDICATE THE FRONT WILL GET INTO THE NORTHERN FORECAST REGION BEFORE STALLING. HOWEVER...GIVEN THE UNCERTAINTY OF THIS FRONTAL FEATURE...ESPECIALLY GIVEN IT IS LATE JUNE...HAVE KEPT LOW END POPS MOST AREAS...ESPECIALLY OVER THE SOUTHERN PORTION... WHERE DEEP LAYER MOISTURE AND INSTABILITY WILL LIKELY BE THE BEST. GIVEN POTENTIAL FOR A WEAK FRONT TO POTENTIALLY PROVIDE A SLIGHTLY COOLER/DRIER AIRMASS TO THE EXTREME NORTHERN AREA...HAVE INDICATED SOME LOWER 90S FOR HIGHS IN THAT REGION...BUT LOWER TO MID 90S REST OF AREA. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A WEAKENING SFC TROUGH MAY BE LINGERING JUST OFFSHORE WITH AMPLE MOISTURE STILL OVER PORTIONS OF THE FORECAST AREA...ESPECIALLY ALONG THE COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY EVENING BEFORE SFC HIGH PRESSURE SETTLES IN OVER THE SOUTHEAST. CONDITIONS APPEAR TO BE SOMEWHAT DRIER EARLY THIS WEEKEND BEFORE WEAK ONSHORE FLOW RETURNS SUNDAY. HOWEVER...CAN NOT RULE OUT ISOLATED SHOWER/THUNDERSTORM POSSIBILITY THROUGH THE WEEKEND. OVERALL...HIGH TEMPS WILL BE AROUND 90 DEGREES THURSDAY AND FRIDAY BEFORE A SLIGHT WARMING TREND RETURNS LATE THIS WEEKEND. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... MENTIONED CBS AT BOTH SITES INTO THIS EVENING...BUT THUNDERSTORMS SHOULD REMAIN INLAND FROM THE TERMINALS INTO EARLY EVENING. TSTMS CURRENT ORGANIZING OVER NORTHERN GEORGIA MAY TRY AND SNEAK INTO PORTIONS OF SOUTHEAST GEORGIA LATER THIS EVENING. THIS MAY POSE A RISK FOR TSTMS AT KSAV. WILL HAVE TO WATCH THIS CAREFULLY BUT WILL LEAVE TSTMS OUT OF THE 18Z TAFS FOR NOW. TSTMS ARE NOT A CONCERN ATTM FOR KCHS. EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE EACH AFTERNOON/EVENING WITH SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY TUE AND WED. && .MARINE... THERE ARE NO CONCERNS THROUGH TONIGHT WITH WINDS 15 KT OR LESS AND SEAS 1-3 FT. NO HIGHLIGHTS OR BIG CONCERNS MONDAY THROUGH EARLY TUESDAY AS THE REGION REMAINS BETWEEN A WEAK TROUGH OF LOW PRESSURE WELL INLAND...AND HIGH PRESSURE OVER THE ATLANTIC. THIS WILL KEEP SW FLOW OF GENERALLY 15 KTS OR LESS AND SEAS 2 TO 4 FEET. SLIGHTLY HIGHER WIND SPEEDS POSSIBLE FOR A SHORT TIME WITHIN THE AFTERNOON SEABREEZE. BY TUESDAY...A SURFACE TROUGH WILL BEGIN TO STRENGTHEN IN RESPONSE TO A SHARPENING UPPER TROUGH AND APPROACHING SURFACE FRONT. THIS PATTERN WILL HELP TO INCREASE WINDS INTO THE 15-20 KT RANGE FOR LATER TUESDAY THROUGH EARLY WEDNESDAY BEFORE WEAKENING AGAIN. THERE COULD BE A BRIEF PERIOD OF LOW END SCA CONDITIONS...ESPECIALLY LATER TUESDAY NIGHT/EARLY WEDNESDAY. FOR NOW HAVE KEPT WINDS GENERALLY BELOW 20 KTS. A WEAK BACKDOOR SURFACE FRONT MAY REACH THE NORTHERN WATERS ON WEDNESDAY...BUT THEN WEAKEN AND MOVE BACK NORTH ON THURSDAY. THE PRESSURE GRADIENT WILL WEAKEN FOR LATER WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE SETTLES OVER THE REGION. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 408 AM EDT SUN JUN 26 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-270900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 408 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 26, 5:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 4 ESE WESTSIDE 32.46N 81.85W
06/26/2011 BULLOCH GA LAW ENFORCEMENT
ONE TREE DOWN BLOCKING OC BANKS ROAD.
&&
EVENT NUMBER CHS1100556
JHPSpecial weather statement, Jun 26, 5:45 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT SUN JUN 26 2011
GAZ116-262215-
INLAND BRYAN-
545 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN COUNTY THROUGH
615 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LANIER...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLITCHTON...ELLABELL...LANIER AND PEMBROKE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3221 8155 3223 8149 3218 8141 3216 8141
3215 8140 3212 8141 3210 8139 3209 8139
3198 8158 3211 8169
TIME...MOT...LOC 2145Z 301DEG 6KT 3212 8155Special weather statement, Jun 26, 5:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
548 PM EDT SUN JUN 26 2011
GAZ114-137-138-262215-
INLAND LIBERTY-LONG-TATTNALL-
548 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...LIBERTY
AND LONG COUNTIES THROUGH 615 PM EDT...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LYNN...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
DONALD...GLENNVILLE...MENDES AND MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3190 8220 3209 8198 3208 8197 3205 8189
3205 8177 3189 8166 3171 8189 3178 8196
3178 8198 3181 8202 3186 8211 3188 8212
TIME...MOT...LOC 2149Z 329DEG 5KT 3196 8196Local storm report, Jun 26, 5:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 4 WSW HENDERSONVILLE 32.78N 80.80W
06/26/2011 COLLETON SC LAW ENFORCEMENT
TREE DEBRIS WITH LARGE LIMBS DOWN ALONG EXIT 41 OFF
INTERSTATE 95.
&&
EVENT NUMBER CHS1100557
JHPLocal storm report, Jun 26, 6:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
600 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 NNE WALTERBORO 32.94N 80.64W
06/26/2011 COLLETON SC LAW ENFORCEMENT
ONE TREE DOWN ALONG MIGHTY COUGAR DRIVE.
&&
EVENT NUMBER CHS1100558
JHPSpecial weather statement, Jun 26, 6:10 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT SUN JUN 26 2011
GAZ114-262245-
TATTNALL-
610 PM EDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 645 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM GORDONIA ALTAMAHA
STATE PARK TO DANIELS...MOVING EAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS...GORDONIA ALTAMAHA STATE PARK...MANASSAS...MENDES...MIDWAY
AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT
1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES. REPORTS CAN ALSO BE SENT BY EMAIL TO
CHS.SKYWARN@NOAA.GOV OR THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3214 8220 3215 8219 3218 8219 3223 8222
3225 8202 3208 8198 3205 8189 3205 8185
3202 8182 3187 8211 3190 8215 3191 8222
3192 8223
TIME...MOT...LOC 2211Z 291DEG 4KT 3214 8217 3205 8200The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:32 PM EDT | Special Weather Statement | CHS | Colleton | 28 min |
| Jun 26, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 29 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | CHS | Colleton | 24 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
| Jun 26, 5:20 PM EDT | Special Weather Statement | CHS | Colleton | 25 min |
| Jun 26, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 53 min |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 49 min |
| Jun 26, 6:12 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 63 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.